# SDR AMTA200400199

- Difficulty date: February 24, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE SHUTDOWN ACCOMPLISHED DUE TO OIL PRESSURE AND QUANTITY ZERO, APPROX FL 300.  REPLACED ENGINE IAW M57-71-04.  (M)
